Pointwise ergodic theorems for bounded lamperti representations of amenable groups

A. Tempelman

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Dominated and Pointwise Ergodic Theorems for bounded representations of second countable locally compact amenable groups by Lamperti operators in Lp(Ω,F,m), p > 1 fixed, are proved; we restrict ourselves to Ces`aro averages in this paper. These theorems generalize or are closely related to well-known theorems for powers of power bounded Lamperti operators.

Original languageEnglish (US)
Pages (from-to)4989-5004
Number of pages16
JournalProceedings of the American Mathematical Society
Volume143
Issue number11
DOIs
StatePublished - Nov 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Pointwise ergodic theorems for bounded lamperti representations of amenable groups'. Together they form a unique fingerprint.

Cite this